Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
197 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes discomfort in the chest while on Amoxicillin?

Answered by
Dr.
Dr. Ramesh Kumar

Gastroenterologist

Practicing since :1986

Answered : 2376 Questions

default
Posted on Wed, 27 Dec 2017 in Liver and Gall Bladder
Question: Hi doctor,
I have been having a lot of discomfort in my stomach area for a few months now so i went and had an endoscopy done. The doctor called me today to tell me something showed up on the swab but i am away for 2 months and am panicking it could be h pylori. The reason why i am freaking out is bc i know that hyplori could result in stomach cancer and is treated with antibiotics like amoxicillin. I have been on amoxicillin so many times over the past 15 yrs for utis and am worried that if i have h pylori why it hasnt gone away with all the antibiotics i have been on.
Is this the only thing that the swab can detect? Or could there be other findings other than h pylori?
doctor
Answered by Dr. Ramesh Kumar 3 hours later
Brief Answer:
Proper H.pylori protocol has to be taken.

Detailed Answer:
Hello,
Thanks choosing HealthcareMagic for your query.
Have gone through your details and i appreciate your concerns.

As per your query my dear patient Amoxicillin is given in high doses with Tinidazole and Omeprazole for 21 days to eradicate H.pylori infection.This is called H.Pylori protocol.

Amoxicillin 1000 mg twice daily has to be taken with Tinidazole 1gram twice daily with Omeprazole 40 mg once daily for 21days.
All are prescription medicines.
Most likely Its H.Pylori only as in most of the cases H.pylori is there in gut epithelium.
Proper treatment as per H.pylori protocol has to be taken for 21 days initially to eradicate H.pylori.Off and on treatment with Amoxicilin won’t help.

Hope i cleared your doubts.

Thanks!

Above answer was peer-reviewed by : Dr. Kampana
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,   ,  

Recent questions on  Stomach cancer

doctor1 MD

I(male) had oral sex performed on me by a stranger (male)and now I have stomach pain and a little burning when I urinate. It might just be...

doctor1 MD

My son is constantly complaining about a stomach ache. It can be morning, noon or night. I haven t found a common thread during these times like...

doctor1 MD

I think I m going through peri-menopause and want to check symptoms. I have psoriasis so I thought the little red bumps on my skin were due to...

doctor1 MD

I m scared I have liver cancer or failure at the great age of 17. None of the pain is serious. I have this little dull pain in my abdomen below the...

doctor1 MD

I suffered from GERD and also have a Hiatel hernia ...doctors placed me on nexium and I've taken it for probably 15 yrs. When I ask doctors about...

doctor1 MD

9 Month ordeal. It all started with yellowish brownish stools, they used to change even to green etc. Anyways nine months have passed since I...